RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2005, Issue 3(33), Pages 3–94 (Mi iimi95)  

This article is cited in 1 scientific paper (total in 1 paper)

Control of periodic systems spectrum by disturbances with minimal rank

D. A. Sivkov

Udmurt State University, Izhevsk

Abstract: Disturbances with a minimal rank that change a point spectrum of linear systems in Hilbert or Banach spaces are considered. The minimal value of disturbance's rank and the disturbance are given. Results are given for autonomous and periodic systems.

Full text: PDF file (523 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.984

Citation: D. A. Sivkov, “Control of periodic systems spectrum by disturbances with minimal rank”, Izv. IMI UdGU, 2005, no. 3(33), 3–94

Citation in format AMSBIB
\Bibitem{Siv05}
\by D.~A.~Sivkov
\paper Control of periodic systems spectrum by disturbances with minimal rank
\jour Izv. IMI UdGU
\yr 2005
\issue 3(33)
\pages 3--94
\mathnet{http://mi.mathnet.ru/iimi95}


Linking options:
  • http://mi.mathnet.ru/eng/iimi95
  • http://mi.mathnet.ru/eng/iimi/y2005/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Sivkov, “O pogreshnosti postroeniya minimalnykh po rangu blokov obratnoi svyazi”, Izv. IMI UdGU, 2006, no. 3(37), 135–136  mathnet
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:108
    Full text:53
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019